Illinois Journal of Mathematics

Extreme points of unit balls of quotients of $L^{\infty}$ by Douglas algebras

Keiji Izuchi

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 138-147.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044756

Digital Object Identifier
doi:10.1215/ijm/1256044756

Mathematical Reviews number (MathSciNet)
MR822388

Zentralblatt MATH identifier
0575.46048

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Izuchi, Keiji. Extreme points of unit balls of quotients of $L^{\infty}$ by Douglas algebras. Illinois J. Math. 30 (1986), no. 1, 138--147. doi:10.1215/ijm/1256044756. https://projecteuclid.org/euclid.ijm/1256044756


Export citation